I have had back pain on and off for years. I was perscribed vicdin and alot of it...one day sombody gave me some percoset and now for the last year I find myself on a rollar coster ride. I would rather indure the pain, than go through the shame, guilt and lonlyness from being addicted..Friday I took my last two percoset. Today is tuesday I am in hell, need to know if I will get through this, how long....HELP PLEASE..
It sounds like you shouldn't be going through this hell by your self. Becomming addicted to prescription medication isn't something to be ashamed of. It can be common on lomg term therapy pain medication.
There are ways to become more comfortable, so you should seek a physician. Do not feel ashamed. Atleast you know you have a problem. The worst thing you can do for yourself is to stop prescription meds with out the help of your doctor. Your doctor would help ween you in a way that is most comfortable for you. I don't know how long ago you posted, but I hope you found some one to help you.
Never stop prescription medications again, on your own.
Talk to your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.